# SDR AALA20170105025

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 95,044 hours, 15,153 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825B
- Part serial: C0198
- Condition: Failed
- Location: Left
- Part time: 20,973 hours, 2,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED DURING CLIMB. EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE.  LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE LEFT IDG. OPS CHECKED GOOD.
